# SDR FDEA201309122190

- Difficulty date: September 12, 2013
- Submitted: September 12, 2013
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 67,545 hours, 23,106 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR IS DIFFICULT TO CLOSE.  ARM DOES NOT SEEM TO  BE ASSISTING-DOOR IS VERY HEAVY.   PERFORMED LUBRIFICATION ARM HINGE IAW MM 12-21-18-3 AND TESTED L1 DOOR IAW MM 52-11-00-6 PARA 3.  FOUND OK.  FINAL CLOSED.
